# SDR IPXA10559293

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON INBD FLANGE OF FRAME AT B/S 1500 BETWEEN STRINGER 15R AND 16R.  REPAIRED SCREW STRIKE ON FRAME IAW B757-5310-19952-D.
